# SDR SWAA2021080331018

- Difficulty date: November 17, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 74,542 hours, 43,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; BL0-LBL 25; WL 207. / REMOVED AND REPLACED BREAK PANEL ASSY AT STA 540; BL0 - LBL25; WL 207; PER SRM 51-40-02-0G-0.
